# SDR DALA1144880672

- Difficulty date: July 2, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30012
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

WHEN A/C WENT IN FOR OVERHAUL THE RT HORZ STAB UPPER PANEL WAS FOUND TO HAVE NUMEROUS DENTS (POSSIBLE HAIL DAMAGE) THE DAMAGE WAS REPAIRED BY REMOVING ALL CORE FROM BACK SIDE OF PANEL.  WHEN THE CORE WAS REMOVED THE SMALL DENTS RELAXED.  THE CORE WAS REPLACED ALONG WITH THE BACK SKINS, REPAIRING THE DAMAGE.
